| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D1: liner constrained +5 mm offset 36 mm i.D.Size g for use with g7 acetabular system only.D10: 30203607 liner constrained neutral 36 mm i.D.Size g for use with g7 acetabular system only 66829224.G2: foreign: canada.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the surgeon tried to impact 2 different freedom liners into g7 osseoti shell and the liners would not engage and lock in.Spent 20+ minutes clearing and making sure there was nothing causing the hang up and do not know why the liners would not engage.Eventually the +5-liner locked in.No known impact or consequence to the patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h;h6;h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.This complaint could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.